Option+ Sinus Medication Day and Night Extra Strength 20 Caplets
Pharmacy For Life

Option+ Sinus Medication Day and Night Extra Strength 20 Caplets

Regular price $9.99 $0.00

Sinus Medication Day & Night Extra Strength. 12 Day Caplets / 8 Night Caplets

Contains Acetaminophen.  Relieves Headache, Sinus Pain and Pressure, Nasal Congestion, Sneezing, Runny Nose.

Directions: Adults and children 12 years and older: Day: take 1 light green caplet every 4 to 6 hours. If no relief, take 2 caplets at next dose. Night: take 1 or 2 dark green caplets at bedtime. Do not take more than 8 caplets in 24 hours. Do not take more than directed (see liver warning) not a standard dosage unit. Use only on the advise of a doctor.

Active Ingredients:  Day Caplet: Acetaminophen 500mg, Pseudoephedrine hydrochloride 30mg. Night Caplet: Acetaminophen 500mg, Doxylamine succinate 6.25mg, Pseudoephedrine hydrochloride 30mg. 

Inactive Ingredients: Corn starch / pregelatinized corn starch, crospovidone, D&C Yellow No. 10, FD&C Blue No. 1, FD&C Yellow No. 6 (night), hypromellose (night) magnesium stearate, microcrystalline cellulose, polydextrose (night), polyethylene glycol (night), povidone, purified water (night) silicon dioxide (night), stearate acid, titanium dioxide (night) triacetin (night)

Warnings: Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Liver warning: acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include yellow skin or eyes, dark urine sweating, nausea, vomiting, stomach pain unusual tiredness, loss of appetite. Do not use with any other drug containing acetaminophen, pseudoephedrine or doxylamine, if you are allergic to acetaminophen or any other ingredient in this product, if you are not sure whether a drug contains acetaminophen or any other ingredient in this product, if you are allergic to acetaminophen or any other ingredient in this product, if you are not sure whether a drug contains acetaminophen ask a doctor or pharmacist, with monoamine oxidase inhibitors (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI.  Ask a doctor or pharmacist before use if you take the blood thinning drug warfarin, sedatives, tranquilizers, have liver or kidney disease, glaucoma, difficulty urinating due to enlarged prostate, chronic lung disease, shortness of breath, heart or thyroid disease, high blood pressure, diabetes, asthma, are pregnant or breastfeeding. When using this product avoid alcohol, for night caplets only drowsiness may occur, do not drive or engage in activities requiring alertness, excitability may occur, especially in children. Stop use and ask a doctor if: pain lasts more than 5 days, fever lasts more than 3 days, symptoms worsen or are accompanied by high fever (>38C) you develop nervousness, dizziness or sleeplessness. Keep out of reach of children. This package contains enough drug to seriously harm a child, incase of overdose call a Poison Control Centre for get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.